MathSciNet Relay Station
MathSciNet bibliographic data
MR1684302 42C05
Rui, Bo; Wong, R. A uniform asymptotic formula for orthogonal polynomials associated with $\exp(-x^4)$. J. Approx. Theory 98 (1999), no. 1, 146–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement